Review: could Ibuprofen cause Meningitis enteroviral?
Summary: Meningitis enteroviral is reported only by a few people who take Ibuprofen.
We study 58,026 people who have side effects while taking Ibuprofen from FDA and social media. Find out below who they are, when they have Meningitis enteroviral and more.
You are not alone: join a support group for people who take Ibuprofen and have Meningitis enteroviral >>>
Ibuprofen has active ingredients of ibuprofen. It is often used in pain. (latest outcomes from 61,653 Ibuprofen users)
Meningitis enteroviral (viral inflammation of the protective membranes covering the brain and spinal cord, known collectively as the meninges) has been reported by people with hiv infection, bipolar disorder, stress and anxiety. (latest reports from 24 Meningitis enteroviral patients)
On Apr, 26, 2015: 58,026 people reported to have side effects when taking Ibuprofen. Among them, 1 people (0.00%) has Meningitis Enteroviral.
Time on Ibuprofen when people have Meningitis enteroviral * :
Gender of people who have Meningitis enteroviral when taking Ibuprofen * :
Age of people who have Meningitis enteroviral when taking Ibuprofen * :
|Meningitis enteroviral||0.00%||0.00%||100.00%||0.00%||0.00%||0.00%||0.00%||0.00% |
Severity of Meningitis enteroviral when taking Ibuprofen ** :
How people recovered from Meningitis enteroviral ** :
Top conditions involved for these people * :
- Bruton's agammaglobulinaemia (1 people, 100.00%)
Top co-used drugs for these people * :
- Valtrex (1 people, 100.00%)
- Intal (1 people, 100.00%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Meningitis Enteroviral while taking Ibuprofen?
You are not alone! Join a support group on :
- support group for people who take Ibuprofen and have Meningitis Enteroviral
- support group for people who take Ibuprofen
- support group for people who have Meningitis Enteroviral
Drugs in real world that are associated with:
Could your condition cause:
- A study of drug interactions between Codeine, Ibuprofen, Paracetamol, Hydroxocobalamin, Trimethoprim, Propranolol Hydrochloride, Omeprazole, Trazodone Hydrochloride for a 20-year old woman with Pain - Joints, Pain - Back And Head Aches, Anaemia Vitamin B12 Deficiency, Urine Infection, Palpitations And Increased Heart Rate, Heart Burn, Depression And Anxiety.
- A study of side effects of Ibuprofen for a 56-year old woman with Pain - Back. The patient has Cough
- A study of drug interactions between Ibuprofen, Vascepa, Bupropion Hydrochloride, Venlafaxine Hydrochloride, Acetazolamide for a 62-year old woman with Headache, High Blood Cholesterol, Anxiety, Apprehension, Feeling Uptight, Jitters, Stress, Stress And Anxiety, Tension, Anxiety, Pseudotumor Cerebri. The patient has Hdl/cholesterol Ratio Decreased, Blood Triglycerides Increased, Hypercholesterolemia
- A study of drug interactions between Amoxicillin, Nexium, Midol, Potassium Chloride 20meq In Dextrose 5% And Sodium Chloride 0.45% In Plastic Container, Metoprolol Tartrate, Phentermine, Furosemide for a 32-year old woman with Sinusitis, Gerd, Abdominal Cramps, Potassium - Low, Hypertension, Obesity, Fluid Retention. The patient has Intussusception
- A study of drug interactions between Probiotics, Ferrous Fumarate, Multivitamin, Amoxicillin And Clavulanate Potassium, Effexor Xr, Maxalt-mlt, Ibuprofen, Estrogel, Progesterone, Veramyst, Singulair, Spiriva, Aspirin, Atenolol, Ranolazine for a 53-year old woman with Vaginal Yeast Infection, Restless Leg Syndrome, General Physical Health Deterioration, Sinusitis Bacterial, Depression Postmenopausal, Migraine Without Aura, Headache, Menopause, Allergic Sinusitis, Asthma Late Onset, Blood Cholesterol Abnormal, Mitral Valve Prolapse, Non-cardiac Chest Pain. The patient has Uti - Chronic Or Recurrent, Bacterial Rhinitis, Stress Incontinence, Tingling And Numbness, Hypoglycaemia
Recent Ibuprofen related drug comparison:
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.